# SDR 2000ZZZX44

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133PC
- Make and model: Cessna 340A
- Aircraft serial: 340A0093
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Timer
- Part number: EM2112
- Condition: Failed
- Location: Deice System
- Component: Electromech
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE EMITTING FROM LT ELECTRICAL PANEL.  INSPECTION FOUND SURFACE DEICE TIMER POTTING COMPOUND OVERHEATED CAUSING LARGE QUANTITY OF SMOKE.  NO DAMAGE TO ANY ASSOCIATED COMPONENTS FOUND.
